Open Access
Translator Disclaimer
June, 1974 On Almost Sure Convergence of Quadratic Brownian Variation
W. Fernandez de La Vega
Ann. Probab. 2(3): 551-552 (June, 1974). DOI: 10.1214/aop/1176996675

Abstract

We prove that Dudley's condition for a.s. convergence of quadratic Brownian variation on a sequence of partitions of $\lbrack 0, 1 \rbrack$ is best possible for the case in which these partitions are restricted to consist of intervals.

Citation

Download Citation

W. Fernandez de La Vega. "On Almost Sure Convergence of Quadratic Brownian Variation." Ann. Probab. 2 (3) 551 - 552, June, 1974. https://doi.org/10.1214/aop/1176996675

Information

Published: June, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0285.60065
MathSciNet: MR359029
Digital Object Identifier: 10.1214/aop/1176996675

Subjects:
Primary: 60J65
Secondary: 60G15

Keywords: Brownian motion , White noise

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.2 • No. 3 • June, 1974
Back to Top